... 50mg of Pristiq and now my doc switched me to citalopram in hopes of figuring out why I feel like this daily. Anyone else experience this, or made this drug switch?
Actually when I think about it when I first started pristiqe & ablify I got a headache that made me nauseous about the same time each day(mine was earlier) for a little over a week - maybe 10 days, then it went away and didn't come back. it was worth waiting it out.good luck SharonH
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2010 • 1 answer
Posted 22 May 2012 • 2 answers
I'm taking pristiq. This is day 10th. I was feeling nausea, dry mouth and dizzy for the 1st week. So
Posted 9 Jan 2013 • 1 answer
I just started citalopram and have been feeling real jittery and a panic feeling. Just wondering if?
Posted 26 Jul 2013 • 1 answer
Posted 3 Jan 2015 • 2 answers